Bounded domains with prescribed group of automorphisms.

Eric Bedford; Jiri Dadok

Commentarii mathematici Helvetici (1987)

  • Volume: 62, page 561-572
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Bedford, Eric, and Dadok, Jiri. "Bounded domains with prescribed group of automorphisms.." Commentarii mathematici Helvetici 62 (1987): 561-572. <>.

author = {Bedford, Eric, Dadok, Jiri},
journal = {Commentarii mathematici Helvetici},
keywords = {Lie groups; automorphism group; pseudoconvex domains},
pages = {561-572},
title = {Bounded domains with prescribed group of automorphisms.},
url = {},
volume = {62},
year = {1987},

AU - Bedford, Eric
AU - Dadok, Jiri
TI - Bounded domains with prescribed group of automorphisms.
JO - Commentarii mathematici Helvetici
PY - 1987
VL - 62
SP - 561
EP - 572
KW - Lie groups; automorphism group; pseudoconvex domains
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.